logo AFST
Perturbative computation of analytic invariants of resonant diffeomorphisms of (C,0)
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 1, pp. 155-172.
@article{AFST_1996_6_5_1_155_0,
     author = {Ezio Todesco and Julio Cesar Canille Martins},
     title = {Perturbative computation of analytic invariants of resonant diffeomorphisms of $(C,0)$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {155--172},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 5},
     number = {1},
     year = {1996},
     doi = {10.5802/afst.824},
     zbl = {0886.58096},
     mrnumber = {1413850},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.824/}
}
TY  - JOUR
TI  - Perturbative computation of analytic invariants of resonant diffeomorphisms of $(C,0)$
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1996
DA  - 1996///
SP  - 155
EP  - 172
VL  - Ser. 6, 5
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.824/
UR  - https://zbmath.org/?q=an%3A0886.58096
UR  - https://www.ams.org/mathscinet-getitem?mr=1413850
UR  - https://doi.org/10.5802/afst.824
DO  - 10.5802/afst.824
LA  - en
ID  - AFST_1996_6_5_1_155_0
ER  - 
%0 Journal Article
%T Perturbative computation of analytic invariants of resonant diffeomorphisms of $(C,0)$
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1996
%P 155-172
%V Ser. 6, 5
%N 1
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.824
%R 10.5802/afst.824
%G en
%F AFST_1996_6_5_1_155_0
Ezio Todesco; Julio Cesar Canille Martins. Perturbative computation of analytic invariants of resonant diffeomorphisms of $(C,0)$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 1, pp. 155-172. doi : 10.5802/afst.824. https://afst.centre-mersenne.org/articles/10.5802/afst.824/

[1] Ecalle (J.) .- Les fonctions résurgentes et leurs applications, Publications Math. d'Orsay (1982).

[2] Voronin (S.M.) .- Analytic classification of germs of conformal mappings (C, 0) → (C, 0) with identity linear part, Funct. Analy. and Appl. 15 (1981), pp. 1-13. | MR | Zbl

[3] Elizarov (P.M.) .- Orbital analytical nonequivalence of saddle resonance vector fields in (C2, 0), Math. U.S.S.R. Sbornik 51 (1985), pp. 533-547. | MR | Zbl

[4] Martinet (J.) and Ramis (J.-P.) .- Classification analytique des équations différentielles non linéaires résonnantes du premier ordre, Ann. scient. Ec. Norm. Sup. 16 (1983), pp. 571-621. | EuDML | Numdam | MR | Zbl

[5] Malgrange (B.) .- Travaux d'Ecalle et de Martinet-Ramis sur les systèmes dynamiques, Astérique 92-93 (1982), pp. 59-73. | EuDML | Numdam | MR | Zbl

[6] Camacho (C.) .- On the local structure of conformal mappings and holomorphic vector fields in C2, Astérique 59-60 (1978), pp. 83-94. | MR | Zbl

[7] Kimura (T.) .- On the iteration of analytic functions, Funk. Equacioj 14-3 (1971), pp. 197-238. | MR | Zbl

[8] Eckmann (J.-P.) and Witter (P.) .- Computer methods and Borel summability applied to Feigenbaum's equation, Lecture Notes in Physics Vol. 227, Springer Verlag, Berlin (1985). | MR | Zbl

[9] Canille Martins (J.-C.) .- Desenvolvimento Assintótico e Introdução ao Calculo Diferencial Resurgente, 17e Colóquio Brasileiro de Matamática, IMPA (1989), 143 p.

[10] Eckmann (J.-P.) and Witter (P.) .- Multiplicative and additive renormalization, Les Houches Session XLIII, Elsevier Science Publ. 1984, pp. 455-465. | MR | Zbl

Cited by Sources: